# SDR 2008UALA04274

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 70,016 hours, 11,447 cycles
- Engine: Pwa PW4060
- Engine time: 32,341 hours, 6,689 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Unknown
- Location: Engine Oil
- Part time: 32,341 hours, 6,689 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENGINE OIL FILTER STATUS MESSAGE.  *S/D*  REPLACED MAIN OIL FILTER.
